Group for Research in Decision Analysis

Publications

Chantal Labbé

Articles

A simple discretization scheme for nonnegative diffusion processes with applications to option pricing
, , and
Journal of Computational Finance, 15, 3–35, 2012 BibTeX reference
The Gerber-Shiu function and the generalized Cramér-Lundberg model
, , and
Applied Mathematics and Computation, 218, 3035–3056, 2011 BibTeX reference
Conjugate duality in problems of constrained utility maximization
and
Stochastics, 81, 545–565, 2009 BibTeX reference
The expected discounted penalty function under a risk model with stochastic income
and
Applied Mathematics and Computation, 215, 1852–1867, 2009 BibTeX reference
Convex duality in constrained mean-variance portfolio optimization
and
Advances in Applied Probability, 39(1), 77–104, 2007 BibTeX reference